BibTeX record journals/tkde/YangTC03

download as .bib file

@article{DBLP:journals/tkde/YangTC03,
  author    = {Stephen J. H. Yang and
               Jeffrey J. P. Tsai and
               Chyun{-}Chyi Chen},
  title     = {Fuzzy Rule Base Systems Verification Using High-Level Petri Nets},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  volume    = {15},
  number    = {2},
  pages     = {457--473},
  year      = {2003},
  url       = {http://dx.doi.org/10.1109/TKDE.2003.1185845},
  doi       = {10.1109/TKDE.2003.1185845},
  timestamp = {Wed, 09 Sep 2015 09:50:35 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tkde/YangTC03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}